If you need an accessible version of this item please contact JSTOR User Support

On the Indeterminate Form $0^0$

Leonard J. Lipkin
The College Mathematics Journal
Vol. 34, No. 1 (Jan., 2003), pp. 55-56
DOI: 10.2307/3595845
Stable URL: http://www.jstor.org/stable/3595845
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
55
    55
  • Thumbnail: Page 
56
    56